Alert archive / Wisconsin / Small Craft Advisories in 2018
Small Craft Advisory 69, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 18, 2018, 3:40 AM CDT. It took effect at Oct 18, 2018, 11:00 AM CDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2018, 3:40 AM CDT (08:40 UTC)
- In effect from
- Oct 18, 2018, 11:00 AM CDT
- Expired
- Oct 20, 2018, 4:17 AM CDT
- In force
- 41 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
838 WHUS73 KGRB 180840 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 340 AM CDT Thu Oct 18 2018 LMZ521-522-181600- /O.NEW.KGRB.SC.Y.0069.181018T1600Z-181020T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 340 AM CDT Thu Oct 18 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT FRIDAY... The National Weather Service in Green Bay has issued a Small Craft Advisory, which is in effect from 11 AM this morning to 7 PM CDT Friday. * WINDS...southwest 15 to 25 knots, with gusts over 30 knots at times. * WAVES...building to 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541>543-181600- /O.NEW.KGRB.SC.Y.0069.181018T1600Z-181020T1000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 340 AM CDT Thu Oct 18 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 AM CDT SATURDAY... The National Weather Service in Green Bay has issued a Small Craft Advisory, which is in effect from 11 AM this morning to 5 AM CDT Saturday. * WINDS...southwest 15 to 25 knots, with gusts over 30 knots at times through Friday. Becoming northwest 15 to 25 knots Friday night. * WAVES...building to 4 to 7 feet, then subsiding to 3 to 5 feet Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Kieckbusch
8 follow-up statements
647 WHUS73 KGRB 181531 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1031 AM CDT Thu Oct 18 2018 LMZ521-522-182345- /O.CON.KGRB.SC.Y.0069.181018T1600Z-181020T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 1031 AM CDT Thu Oct 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... * WINDS...Southwest 15 to 25 knots, with gusts over 30 knots at times. * WAVES...Building to 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541>543-182345- /O.CON.KGRB.SC.Y.0069.181018T1600Z-181020T1000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1031 AM CDT Thu Oct 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT SATURDAY... * WINDS...Southwest 15 to 25 knots, with gusts over 30 knots at times through Friday. Becoming northwest 15 to 25 knots Friday night. * WAVES...Building to 4 to 7 feet, then subsiding to 3 to 5 feet Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
081 WHUS73 KGRB 182019 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 319 PM CDT Thu Oct 18 2018 LMZ521-522-190430- /O.CON.KGRB.SC.Y.0069.000000T0000Z-181020T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 319 PM CDT Thu Oct 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... * WINDS...Southwest 15 to 25 knots, with a few gusts over 30 knots at times. * WAVES...3 to 5 feet, then building to 4 to 6 feet Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541>543-190430- /O.CON.KGRB.SC.Y.0069.000000T0000Z-181020T1000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 319 PM CDT Thu Oct 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT SATURDAY... * WINDS...Southwest 15 to 25 knots, with gusts over 30 knots at times. * WAVES...4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
740 WHUS73 KGRB 190218 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 918 PM CDT Thu Oct 18 2018 LMZ521-522-191030- /O.CON.KGRB.SC.Y.0069.000000T0000Z-181020T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 918 PM CDT Thu Oct 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... * WINDS...Southwest 15 to 25 knots, with gusts over 30 knots at times. * WAVES...3 to 5 feet, then building to 4 to 6 feet Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541>543-191030- /O.CON.KGRB.SC.Y.0069.000000T0000Z-181020T1000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 918 PM CDT Thu Oct 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT SATURDAY... * WINDS...Southwest 15 to 25 knots, with gusts over 30 knots at times. * WAVES...4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
230 WHUS73 KGRB 190929 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 429 AM CDT Fri Oct 19 2018 LMZ521-522-541>543-191630- /O.EXT.KGRB.SC.Y.0069.000000T0000Z-181021T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 429 AM CDT Fri Oct 19 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT SATURDAY... * WINDS...Southwest 15 to 25 knots, with a few gusts near 35 knots at times. Winds becoming northwest this evening. * WAVES...4 to 7 feet today, subsiding to 3 to 5 feet tonight through Saturday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Kieckbusch
158 WHUS73 KGRB 191523 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1023 AM CDT Fri Oct 19 2018 LMZ521-522-541>543-192330- /O.CON.KGRB.SC.Y.0069.000000T0000Z-181021T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1023 AM CDT Fri Oct 19 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT SATURDAY... * WINDS...Southwest to 30 knots through this afternoon, becoming west then northwest 15 to 25 knots this evening into Saturday. A few gusts near 35 knots at times through early evening and again on Saturday. * WAVES...3 to 7 feet today, subsiding to 2 to 5 feet tonight through Saturday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Bersch
483 WHUS73 KGRB 191947 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 247 PM CDT Fri Oct 19 2018 LMZ521-522-541>543-200400- /O.EXT.KGRB.SC.Y.0069.000000T0000Z-181020T1200Z/ /O.NEW.KGRB.GL.A.0009.181020T1200Z-181021T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 247 PM CDT Fri Oct 19 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SATURDAY... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... The National Weather Service in Green Bay has issued a Gale Watch, which is in effect from Saturday morning through Saturday evening. * WINDS...Southwest 20 to 30 knots, becoming west then northwest 15 to 25 knots tonight into Saturday. Gusts near 35 knots at times tonight through Saturday evening. * WAVES...3 to 7 feet subsiding to 1 to 4 feet tonight. Waves will build again to 3 to 5 feet Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds has significantly increased, but the specific timing and location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$
265 WHUS73 KGRB 200147 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 847 PM CDT Fri Oct 19 2018 LMZ521-522-541-201000- /O.UPG.KGRB.SC.Y.0069.000000T0000Z-181020T1200Z/ /O.NEW.KGRB.GL.W.0012.181020T0147Z-181021T0300Z/ /O.UPG.KGRB.GL.A.0009.181020T1200Z-181021T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 847 PM CDT Fri Oct 19 2018 ...GALE WARNING IN EFFECT UNTIL 10 PM CDT SATURDAY... The National Weather Service in Green Bay has issued a Gale Warning, which is in effect until 10 PM CDT Saturday. The Small Craft Advisory is no longer in effect. The Gale Watch is no longer in effect. * WINDS...Northwest 15 to 25 knots with gusts near 35 knots tonight. Winds increase to 20 to 30 knots with gusts near 35 knots Saturday morning and continue through the evening. * WAVES...2 to 5 feet tonight. Waves will build to 3 to 5 feet Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ542-543-201000- /O.CON.KGRB.SC.Y.0069.000000T0000Z-181020T1200Z/ /O.UPG.KGRB.GL.A.0009.181020T1200Z-181021T0000Z/ /O.NEW.KGRB.GL.W.0012.181020T1200Z-181021T0300Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 847 PM CDT Fri Oct 19 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... ...GALE WARNING IN EFFECT FROM 7 AM TO 10 PM CDT SATURDAY... The National Weather Service in Green Bay has issued a Gale Warning, which is in effect from 7 AM to 10 PM CDT Saturday. The Gale Watch is no longer in effect. * WINDS...Northwest 15 to 25 knots with gusts near 30 knots tonight. Winds increase to 25 to 30 knots with gusts near 35 knots Saturday morning and continue through the evening. * WAVES...1 to 4 feet tonight. Waves will build to 3 to 5 feet Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
075 WHUS73 KGRB 200917 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 417 AM CDT Sat Oct 20 2018 LMZ542-543-201730- /O.CAN.KGRB.SC.Y.0069.000000T0000Z-181020T1200Z/ /O.EXT.KGRB.GL.W.0012.181020T0917Z-181021T0300Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 417 AM CDT Sat Oct 20 2018 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...Northwest 15 to 25 knots with occasional gale force gusts over 35 knots later this morning and afternoon. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ521-522-541-201730- /O.CON.KGRB.GL.W.0012.000000T0000Z-181021T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 417 AM CDT Sat Oct 20 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...Northwest 15 to 25 knots with occasional gale force gusts over 35 knots later this morning and afternoon. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ Kieckbusch
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 17, 10:20 PM CDT, 5 hours 20 minutes earlier.
Area forecast discussion, Oct 17, 10:20 PM CDT, 5 hours 20 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1020 PM CDT Wed Oct 17 2018 Updated aviation portion for 06Z TAF issuance .SHORT TERM...Tonight and Thursday Issued at 305 PM CDT Wed Oct 17 2018 Stratocumulus clouds across northeast Wisconsin should dissipate around sunset, with clear skies and diminishing winds tonight. The surface high will move away later tonight and low level warm advection will begin across the north. This should hold temperatures up a few degrees above MOS guidance. Sunny skies and seasonable temperatures are expected Thursday with increasing south winds. .LONG TERM...Thursday Night Through Wednesday Issued at 305 PM CDT Wed Oct 17 2018 The mean flow to generally consist of a western CONUS upper ridge/east-central NOAM upper trough through the upcoming weekend. This will bring an unseasonably cold/unsettled forecast for Friday/Saturday before high pressure arrives for Sunday. The first half of next week to see the upper ridge shift east into the central CONUS, but models differ on whether the ridge will hold together or weaken to practically a zonal flow. While models agree on mainly dry conditions during this time, the model difference with the ridge could impact temperatures. Clouds are expected to be on the increase Thursday night as a 40 knots southwest low-level jet attempts to bring WAA/moisture into the western Great Lakes. There could be some saturation issues initially, so the GFS may be overdone with its precipitation. Have kept the increasing cloud trend from the previous forecast, but will add a small chance pop to central and northern WI after midnight. Min temperatures to be much more on the mild side compared to Wednesday night. Look for readings in the middle to upper 40s or 20 to 25 degrees warmer than the previous night. A cold front is forecast to push southeast into the western Great Lakes Friday afternoon. Once again, models show saturation could be a problem, thus pops were kept in the chance category. The highest pop to be placed over northern WI where better mid-level forcing to exist due to a shortwave diving southeast into Lake Superior. Breezy southwest winds will redevelop with sustained winds of 15 to 25 mph with higher gusts. Max temperatures to range from the lower 50s north-central WI, middle to upper 50s south. A few lingering rain showers are possible Friday evening over eastern WI, however the main story to be the next surge of colder air behind the departed cold front/new upper trough over the Great Lakes. Some breaks in the clouds are expected, but as northwest winds combine with CAA, this sets the stage for possible lake effect rain and/or snow showers across north-central WI. Little if any accumulation is anticipated by daybreak. Min temperatures to be in the lower 30s north-central, upper 30s to around 40 degrees east-central WI. For the most part, Saturday is shaping up to be a cold, blustery day with the upper trough shifting east, a shortwave dropping south-southeast through the northwest flow aloft and the possibility of lake effect rain and/or snow showers north-central, along with a chance of rain showers elsewhere. High pressure is forecast to build into WI later on Saturday which should bring a diminishing precipitation trend to the area. Max temperatures to only reach the middle to upper 30s north-central, lower to middle 40s east-central WI. The center of this high pressure is expected to dive southeast into northern/western MO Saturday night with a ridge axis extended northeast into WI. This should clear out the clouds, ease the winds, end the lake effect over north-central WI and bring a cold night to the region. As the high pressure shifts toward the OH/TN Valleys on Sunday, winds will back to the southwest. However, the cold start to the day will limit max temperatures to only the upper 30s north, lower to middle 40s south. A weak surface trough is progged to approach WI Sunday night and push across the state on Monday. Models pretty much show a lack of moisture present when this trough arrives, thus no mention of precipitation is necessary. Otherwise, look for some increase in clouds Sunday night, followed by decreasing clouds on Monday with a wind shift from southwest to northwest. Max temperatures Monday to range from the middle to upper 40s north/near Lake MI, to the lower 50s south. Cooler air appears to lag several hours behind the passage of the surface trough, with another area of Canadian high pressure settling south into the northern Plains/Upper MS Valley Monday night. Thus, do not see any snow shower potential across north- central WI and have kept the forecast area dry. This high pressure moves into the western Great Lakes on Tuesday, bringing plenty of sunshine and a modest northwest wind. Max temperatures Tuesday to be in the lower to middle 40s north, middle to upper 40s south. The high pressure covers the entire Great Lakes region Tuesday night before heading toward the eastern Great Lakes region on Wednesday. Dry conditions to persist and as winds turn to the south-southeast by Wednesday afternoon, look for max temperatures to edge up, reaching the middle to upper 40s north, upper 40s to lower 50s south. && .AVIATION...for 06Z TAF Issuance Issued at 1020 PM CDT Wed Oct 17 2018 Mostly clear to clear skies with VFR conditions are expected through the TAF period. Light and variable winds are expected overnight, with LLWS expected with gusty northerly winds of 30 knots just above the surface. Gusty southwest winds are then expected during the day on Thursday, especially during the afternoon with gusts of 20 to 25 knots. LLWS will dissipate Thursday morning once the atmosphere decouples. Although wind gusts will subside across the west and north late Thursday afternoon into early Thursday evening, gusty winds will continue across the eastern TAF sites with a tighter pressure gradient. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......AK AVIATION.......Kurimski
Hazardous weather outlook, Oct 18, 3:26 AM CDT, 14 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 326 AM CDT Thu Oct 18 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-190830- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 326 AM CDT Thu Oct 18 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Around an inch of snowfall is possible in north-central Wisconsin on Saturday. This may result in slippery roads. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-190830- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 326 AM CDT Thu Oct 18 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Conditions hazardous to small craft will develop by late morning and continue through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Conditions hazardous to small craft can be expected at times through Saturday evening. Kieckbusch/MG
Nearby
Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.